# SDR 97ZZZX2537

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 760 Bl 7r-7l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BETWEEN FS 760 AND PANEL 3217 BL 7R-7L.  FABBED AND INSTALLED ANGLE IAW 51-20-1 AND SRM 51-30-2.
